# SDR XV6A2009031600005

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N331MX
- Make and model: Dorner DO328100
- Aircraft serial: 3074
- Aircraft time: 15,328 hours, 17,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 050353
- Condition: Discharged
- Location: Cabin
- Part time: 59 hours, 86 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LINE SERVICE CHECK, FOUND 6LK EPSU BATTERY PACK INOP.
